Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Recurring chest pains, breathlessness, on citalopram, omeprazole, have twiggy bubbly feeling under nipple. Help?

Hi.i have recently bn to a n e about 5 times due to pains in chest.1st time it happnd i panicked n thought was a heart attack but ecgs cleared this.but since i tuk an ibuprofen tablet nipple expanded a sharp pain in tummy n byperventilatn.abulance called n heart date wassetting my stomach off also n makes me breathless . up to due to i am takn citlopram and omerzprole for acid.but i seem now to gst a twingy bubble feeln under my nipple often especially walkn or gtn in a car and its
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The problem you are having mainly seems due to anxiety and panic attacks. use the medications prescribed and if you experience pain then take 2 tablets orphanadrine in SOS.

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor